what can one expect after having taken seroquel for six monthsand then stopping? it is too expesive and my insurance will not pay for it any longer.
Hello sharkboyz19. Well, I stopped taking seroquel for much the same reasons, as yourself. Cost factor. I went through many a lost nights sleep, and was irritable. Insomnia was the major culprit. If you have to stop it abruptly, get a replacement drug, it might save you from going through some of the side effects. If, not, you might beable to spread your remaining dose around, try and taper it. Hope it works out and the.best of wishes.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Apr 2011 • 12 answers
Posted 3 Oct 2011 • 11 answers
Posted 3 May 2012 • 3 answers
Posted 14 May 2012 • 5 answers
Posted 16 Jul 2012 • 4 answers